Acta Mathematica Sinica, English Series

, Volume 29, Issue 7, pp 1381–1390

Orthogonality and quintic functional equations

  • Choonkil Park
  • Jian Lian Cui
  • Madjid Eshaghi Gordji
Article
  • 130 Downloads

Abstract

Using the fixed point method, we prove the Hyers-Ulam stability of an orthogonally quintic functional equation in Banach spaces and in non-Archimedean Banach spaces.

Keywords

Hyers-Ulam stability orthogonally quintic functional equation fixed point orthogonality space non-Archimedean Banach space 

MR(2010) Subject Classification

39B55 46S10 47H10 39B52 47S10 30G06 46H25 12J25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • Choonkil Park
    • 1
  • Jian Lian Cui
    • 2
  • Madjid Eshaghi Gordji
    • 3
  1. 1.Department of Mathematics, Research Institute for Natural SciencesHanyang UniversitySeoulSouth Korea
  2. 2.Department of Mathematical SciencesTsinghua UniversityBeijingP. R. China
  3. 3.Department of MathematicsSemnan UniversitySemnanIran

Personalised recommendations